# SDR TWAA0103316

- Difficulty date: February 18, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT FOUND CORROSION ON UNDERSIDE OF RT TIE DOWN TRACK, BETWEEN STA 1309 AND 1320.  REPLACED TRACK PER SPM 6-70-01 PAGE 2 AND 3 AND DAC DRAWING 5936663.  FABRICATED FROM STOCK AND INSTALLED PER 5936663-505 ASSEMBLY AND SRM 51-30-1 PARA 6 AND PAGE 13.
